# SDR DXTA2019102402971

- Difficulty date: October 22, 2019
- Submitted: November 1, 2019
- Operation: Air carrier
- Aircraft: N423QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500468
- Aircraft time: 1,139 hours, 918 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Tube
- Part number: 50519067403
- Part serial: F039077526
- Condition: Failed
- Location: Hyd System
- Stage of operation: CR
- How discovered: V
- Nature of condition: K, J
- Precautionary procedure: B

## Discrepancy

DURING FLIGHT HEARD A LOUD SQUEALING NOISE FOLLOWED BY A WHITE HYD SYS FAULT.   FOLLOWED THE CHECKLIST. WE PULLED UP THE HYD SCHEMATIC,  NOTICED THAT THE HYD PRESSURE WAS SLOWLY GOING TO ZERO.  THEN GOT A HYD LO PRESS FOLLOWED BY PUSHER FAIL AND BRK FAIL.  COMPLIED WITH ALL CHECKLISTS AND BRIEFED FOR A NO HYD, NO BRAKE LANDING.  ELECTED TO DECLARE AN EMERGENCY AND DIVERTED.  BEFORE LANDING THE FOLLOWING MESSAGES ALSO WERE DISPLAYED BECAUSE THEY ARE HYD OPERATED. GRD SPLR FAIL, A WHITE SPOILER FAULT. AND PUSHER OFF WHICH WAS SELECTED OFF IAW THE CHECKLIST.   REMOVED RT EDP HYDRAULIC RESERVOIR MANIFOLD INLET LINE.   INSTALLED NEW TUBE ASSY & PERFORMED HYDRAULIC DECONTAMINATION PROCEDURES. REPLACED LT & RT EDPS.  ALL OPS & LEAK CHECKED GOOD.  ALL MX COMPLETED IAW AMM 20-10-03, 29-12-02, & 29-10-00.  PERFORMED THE INSPECTION EMM 05-50-00-210-822.   HYDRAULIC PUMP UNSCHEDULED REMOVAL INSPECTION EMM 05-50-00-210-822 ON LT AND RT ENGINES COMPLIED WITH.  PERFORMED THE INSPECTION EMM 05-50-00-210-822,  NR1 HYDRAULIC PUMP UNSCHEDULED REMOVAL PERFORMED THE INSPECTION EMM 05-50-00-210-822 NR 1 HYDRAULIC PUMP UNSCHEDULED REMOVAL.  DUE TO NR 1 EDP RUNNING WITHOUT HYDRAULIC FLUID FOR MORE THAN 1 HOUR, REMOVED & REPLACED NR 1 EDP WITH REPAIRED IAW AMM 29-12-01. OPS & LEAK CHECKED GOOD.   PERFORMED THE INSPECTION EMM 05-50-00-210-822,  NR 2 HYDRAULIC PUMP UNSCHEDULED REMOVAL PERFORMED THE INSPECTION EMM 05-50-00-210-822 NR 2 HYDRAULIC PUMP UNSCHEDULED REMOVAL. DUE TO NR 2 EDP RUNNING WITHOUT HYDRAULIC FLUID FOR MORE THAN 1 HOUR, REMOVED & REPLACED THE NR 2 EDP  WITH REPAIRED IAW AMM 29-12-01. OPS & LEAK CHECKED GOOD.
